# SDR IPXA2025103085340

- Difficulty date: October 27, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A57960402215
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP OUTBD SIDE BRACKET IS BROKEN OFF.  INSTALLED BRACKET IAW SRM 51-40-21.
